Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 67 (1998), 867-875
DOI: https://doi.org/10.1090/S0025-5718-98-00967-3
Review copyright: © Copyright 1998 American Mathematical Society
Full text: PDF   This review is available free of charge.


Primal-dual interior-point methods, by Stephen J. Wright
Additional book information: SIAM, Philadelphia, PA, 1997, xx+289 pp., $37.00$
MSC (1991): Primary 65Kxx, 90Cxx

Reviewed by: Michael J. Todd
Affiliation: School of Operations Research Cornell University Ithaca, NY 14853
Computational mathematics in engineering and applied science: ODEs, DAEs, and PDEs, by William E. Schiesser
Additional book information: CRC Press, Boca Raton, FL, 1994, xii+587 pp., $74.95$
MSC (1991): Primary 65-01, 65-04

Reviewed by: Zhimin Zhang
Affiliation: Department of Mathematics Texas Tech University Lubbock, TX 79409
Special functions: An introduction to the classical functions of mathematical physics, by Nico M. Temme
Additional book information: John Wiley & Sons, Inc., New York, NY, 1966, xii+374 pp., $54.95$
MSC (1991): Primary 33-01

Reviewed by: Jet Wimp
Affiliation: Department of Mathematics and Computer Science Drexel University Philadelphia, PA 19104
Email: jwimp@mcs.drexel.edu
Tables addenda for Laplace transforms, by R. G. Buschman
Additional book information: Buschman, Langlois, OR, 1996, vi+169 pp., $17.50$
MSC (1991): Primary 44A10, 44A20, 44-00, 33-00

Reviewed by: Nico M. Temme
Journal: Math. Comp. 67 (1998), 867-875
Review copyright: © Copyright 1998 American Mathematical Society